Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 7, NWS Norman, OK

April 30, 20197 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 30, 2019, 7:22 PM CDT for 7 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2019, 7:22 PM CDT (00:22 UTC)
Expired
Apr 30, 2019, 10:15 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Jefferson County, OK, McClain County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 76 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

156 
WGUS54 KOUN 010022
FFWOUN
OKC019-033-049-051-067-087-137-010315-
/O.NEW.KOUN.FF.W.0007.190501T0022Z-190501T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
722 PM CDT Tue Apr 30 2019

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northwestern Jefferson County in southern Oklahoma...
  Garvin County in southern Oklahoma...
  Southeastern Grady County in central Oklahoma...
  Stephens County in southern Oklahoma...
  Cotton County in southwestern Oklahoma...
  Northwestern Carter County in southern Oklahoma...
  South central McClain County in central Oklahoma...

* Until 1015 PM CDT.
  
* At 722 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Duncan, Pauls Valley, Walters, Wynnewood, Comanche, Maysville,
  Bray, Temple, Elmore City, Velma, Paoli, Randlett, Katie, Foster,
  Devol, Tatums, Hastings, Corum, Cookietown and Waurika Lake.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

LAT...LON 3415 9859 3418 9861 3425 9861 3486 9742
      3486 9709 3464 9715 3427 9794 3413 9818
      3413 9828 3416 9835 3415 9839 3413 9838
      3413 9855

$$

Ware
2 follow-up statements
658 
WGUS74 KOUN 010124
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
824 PM CDT Tue Apr 30 2019

OKC019-033-049-051-067-087-137-010315-
/O.CON.KOUN.FF.W.0007.000000T0000Z-190501T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OK-Garvin OK-Grady OK-Stephens OK-Cotton OK-Carter OK-
McClain OK-
824 PM CDT Tue Apr 30 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN JEFFERSON...GARVIN...SOUTHEASTERN GRADY...STEPHENS...
COTTON...NORTHWESTERN CARTER AND SOUTH CENTRAL MCCLAIN COUNTIES...

At 821 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already 
fallen. The heaviest rainfaill is currently located along and south 
of a line from Pauls Valley to Randlett. 

Some locations that will experience flooding include...
Duncan, Pauls Valley, Walters, Wynnewood, Comanche, Maysville, Bray,
Temple, Elmore City, Velma, Paoli, Randlett, Katie, Foster, Devol,
Tatums, Hastings, Corum, Cookietown and Waurika Lake.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

LAT...LON 3415 9859 3418 9861 3425 9861 3486 9742
      3486 9709 3464 9715 3427 9794 3413 9818
      3413 9828 3416 9835 3415 9839 3413 9838
      3413 9855

$$

Ware
812 
WGUS74 KOUN 010313
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1013 PM CDT Tue Apr 30 2019

OKC019-033-049-051-067-087-137-010323-
/O.EXP.KOUN.FF.W.0007.000000T0000Z-190501T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OK-Garvin OK-Grady OK-Stephens OK-Cotton OK-Carter OK-
McClain OK-
1013 PM CDT Tue Apr 30 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN JEFFERSON...GARVIN...
SOUTHEASTERN GRADY...STEPHENS...COTTON...NORTHWESTERN CARTER AND
SOUTH CENTRAL MCCLAIN COUNTIES WILL EXPIRE AT 1015 PM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3415 9859 3418 9861 3425 9861 3486 9742
      3486 9709 3464 9715 3427 9794 3413 9818
      3413 9828 3416 9835 3415 9839 3413 9838
      3413 9855

$$

WR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 7:21 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 30, 7:21 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
721 PM CDT Tue Apr 30 2019

.SYNOPSIS...

&&

.DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.

&&

.PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/

DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.

With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).

General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.

Synoptic pattern remains active into next week, though details
are a bit fuzzy.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  59  69 /  60  30  40  30
Hobart OK         57  81  57  66 /  30  20  30  10
Wichita Falls TX  64  82  62  75 /  50  40  20  30
Gage OK           51  79  49  65 /  20  10  30  10
Ponca City OK     57  75  58  68 /  50  20  60  30
Durant OK         66  79  63  77 /  80  50  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Wednesday for OKZ019-020-023>032-
     037>048-050>052.

TX...Flood Watch until 7 AM CDT Wednesday for TXZ085-086-088>090.

&&

10/09
Hazardous weather outlook, Apr 30, 12:27 PM CDT, 6 hours 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1227 PM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-011730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1227 PM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms today across
the eastern half of Oklahoma. A slight risk covers the western
half of Oklahoma and western north Texas.

Location...
The enhanced risk area is generally along and east of a Stillwater
to Oklahoma City and Duncan line. The slight risk area is
generally west of the enhanced risk to the Oklahoma and Texas
state line.

Timing...
The most likely time for severe storms will be from now through
Midnight.

Impacts...
Hail up to the size of golf balls.
Damaging winds of 60 to 70 mph.
A few tornadoes possible.
Excessive rainfall with flooding possible.

Discussion...
Scattered to numerous storms are expected to continue through the
afternoon moving east through the evening. Large hail and damaging
wind gusts will be the main threats. For storms that form along or
south of the cold front, there is also a risk for a tornado or two
developing.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 30, 6:44 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
644 PM CDT Tue Apr 30 2019

TXZ087-088-010015-
Knox TX-Baylor TX-
644 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Knox and western
Baylor Counties Until 715 PM CDT...

AT 642 PM CDT, a strong thunderstorm was located 4 miles west of
Munday, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3340 9977 3347 9983 3382 9932 3342 9916
      3340 9929
TIME...MOT...LOC 2342Z 245DEG 19KT 3343 9971

BRB
Local storm report, Apr 30, 6:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      5 E GERONIMO            34.48N 98.30W
04/30/2019                   COMANCHE           OK   LAW ENFORCEMENT

            FLOOD WATERS ACROSS 75TH AND NEW HOPE.

&&

JT
Special weather statement, Apr 30, 6:46 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
646 PM CDT Tue Apr 30 2019

OKZ044-TXZ086-090-010015-
Cotton OK-Clay TX-Wichita TX-
646 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southern Cotton...northwestern
Clay and northeastern Wichita Counties Until 715 PM CDT...

AT 643 PM CDT, a strong thunderstorm was located near Burkburnett,
moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3396 9862 3414 9864 3428 9819 3399 9818
TIME...MOT...LOC 2343Z 264DEG 17KT 3406 9855

BRB
Special weather statement, Apr 30, 7:00 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
700 PM CDT Tue Apr 30 2019

OKZ023-027-010030-
Grady OK-Caddo OK-
700 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady and east
central Caddo Counties Until 730 PM CDT...

AT 659 PM CDT, a strong thunderstorm was located near Gracemont,
moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3538 9812 3530 9781 3508 9823 3517 9836
TIME...MOT...LOC 2359Z 225DEG 28KT 3517 9822

30
Special weather statement, Apr 30, 7:09 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
709 PM CDT Tue Apr 30 2019

TXZ085-088-010030-
Wilbarger TX-Baylor TX-
709 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Wilbarger and
northeastern Baylor Counties Until 730 PM CDT...

AT 708 PM CDT, a strong thunderstorm was located over southern Lake
Kemp, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3378 9936 3397 9902 3384 9895 3370 9895
      3361 9927
TIME...MOT...LOC 0008Z 243DEG 23KT 3374 9924

BRB
Local storm report, Apr 30, 7:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     FLASH FLOOD      1 WSW SHAWNEE           35.33N 96.93W
04/30/2019                   POTTAWATOMIE       OK   TRAINED SPOTTER

            WATER COVERING ROADWAY ON KICKAPOO BETWEEN HIGHLAND AND
            BENEDICT STREETS.

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTSpecial Weather StatementOUNCaddo30 min
Apr 30, 7:02 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
Apr 30, 7:14 PM CDTFlash Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Apr 30, 7:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 7:49 PM CDTSpecial Weather StatementOUNComanche26 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
Apr 30, 7:53 PM CDTAreal Flood AdvisoryOUNComanche, Cotton2 hr
Apr 30, 8:20 PM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole115 min
Apr 30, 8:28 PM CDTSpecial Weather StatementOUNJefferson32 min
Apr 30, 8:35 PM CDTAreal Flood AdvisoryOUNCarter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more3 hr
Apr 30, 8:35 PM CDTSevere Thunderstorm WarningOUNBryan40 min
Apr 30, 8:59 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more3 hr
Apr 30, 9:07 PM CDTTornado WarningOUNAtoka, Bryan23 min
Apr 30, 9:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston48 min
Apr 30, 9:14 PM CDTTornado WarningOUNAtoka, Coal46 min
Apr 30, 9:22 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 9:25 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan50 min
Apr 30, 9:44 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole3 hr
Apr 30, 9:52 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes18 min
Apr 30, 10:16 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal44 min
Apr 30, 10:31 PM CDTAreal Flood WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more3 hr
Apr 30, 10:48 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
Apr 30, 11:24 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray4 hr
Apr 30, 11:26 PM CDTSpecial Weather StatementOUNJackson34 min
Apr 30, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
Apr 30, 11:54 PM CDTFlash Flood WarningOUNAtoka, Coal4 hr
May 1, 12:07 AM CDTSpecial Weather StatementOUNKiowa23 min
May 1, 12:37 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 12:50 AM CDTSpecial Weather StatementOUNKiowa25 min
May 1, 1:04 AM CDTSpecial Weather StatementOUNHughes, Seminole26 min
May 1, 1:05 AM CDTSpecial Weather StatementOUNComanche25 min
May 1, 1:07 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 1:18 AM CDTAreal Flood AdvisoryOUNComanche117 min
May 1, 1:24 AM CDTSpecial Weather StatementOUNGrady, Stephens36 min
May 1, 1:48 AM CDTSpecial Weather StatementOUNCleveland, McClain27 min
May 1, 1:56 AM CDTAreal Flood AdvisoryOUNStephens2 hr
May 1, 2:04 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain26 min
May 1, 2:06 AM CDTSpecial Weather StatementOUNCleveland24 min
May 1, 2:24 AM CDTRiver Flood WarningOUNComanche, Cotton26 hr
May 1, 2:35 AM CDTRiver Flood WarningOUNBryan3 days
May 1, 2:35 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pottawatomie25 min
May 1, 2:37 AM CDTRiver Flood WarningOUNAtoka27 hr
May 1, 3:05 AM CDTSpecial Weather StatementOUNMurray25 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 1, 3:27 AM CDTAreal Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray3 hr
May 1, 3:43 AM CDTSpecial Weather StatementOUNMurray32 min
May 1, 4:55 AM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
May 1, 6:26 AM CDTFlash Flood WarningOUNAtoka, Coal3 hr
May 1, 9:06 AM CDTRiver Flood WarningOUNCotton11 hr
May 1, 10:25 AM CDTSpecial Weather StatementOUNCoal35 min
May 1, 11:08 AM CDTSpecial Weather StatementOUNAtoka37 min
May 1, 12:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 1, 12:39 PM CDTSpecial Weather StatementOUNGarvin21 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens47 min
May 1, 1:18 PM CDTSevere Thunderstorm WarningOUNGrady, McClain42 min
May 1, 1:29 PM CDTTornado Warning Tornado observedOUNJefferson31 min
May 1, 1:37 PM CDTTornado WarningOUNGarvin53 min
May 1, 1:41 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Grady, Jefferson, Stephens3 hr
May 1, 1:41 PM CDTTornado WarningOUNCotton, Jefferson, Stephens19 min
May 1, 1:54 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 1, 1:58 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain47 min
May 1, 2:01 PM CDTTornado WarningOUNCarter, Jefferson, Stephens44 min
May 1, 2:02 PM CDTSevere Thunderstorm WarningOUNStephens43 min
May 1, 2:10 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson50 min
May 1, 2:27 PM CDTSevere Thunderstorm WarningOUNMcClain33 min
May 1, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain29 min
May 1, 2:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie20 min
May 1, 2:43 PM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Stephens3 hr
May 1, 2:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray20 min
May 1, 2:47 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens58 min
May 1, 2:49 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens41 min
May 1, 2:54 PM CDTSevere Thunderstorm WarningOUNCotton30 min
May 1, 2:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain12 min
May 1, 3:18 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:19 PM CDTSevere Thunderstorm WarningOUNCarter, Love41 min
May 1, 3:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens66 min
May 1, 3:42 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray48 min
May 1, 3:48 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:52 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.